# SDR CALA2025043004324

- Difficulty date: April 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 28,252 hours, 10,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN PRESSURE DECK WEB HAS SIGNS OF CORROSION FROM 986.5 TO STA 990 AT RBL 32.    REMOVED DAMAGE, ORIG .040 REF BAC DWG 147A5712 REV F. MATERIAL LOSS .014, REMAINING .026 FOUND OUT OF LIMITS REF B737-800 SRM 53-70-51-1A-1 FIG 104 DETAIL C. REMOVED, LOCATED, DRILLED AND INSTALLED NEW PRESSURE WEB REF B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV B. NO FURTHER ACTION REQUIRED.
